# SDR ASAA2022061338646

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,650 hours, 12,335 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Left Ecs Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON RECALL GOES OUT ON RESET TEMP CONTROL IS NORMAL. GROUNDED - YES. ACCOMPLISHED PACK/ZONE BITE TEST. FLIGHT DECK TRIM VALVE LOGGED FAULT. RESET FAULT, RAN BITE TEST TWICE. OPS CHECK NORMAL PER B737-800 AMM 21-61-00-700-806-002.
